Alert archive / Tennessee / Flash Flood Warnings in 2009
Flash Flood Warning 137, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 30, 2009, 9:16 PM CDT for 7 counties in Tennessee. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2009, 9:16 PM CDT (02:16 UTC)
- Expired
- Jul 30, 2009, 11:15 PM CDT
- In force
- 119 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN, Weakley County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1948 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 310216
FFWMEG
TNC017-023-039-053-077-113-183-310415-
/O.NEW.KMEG.FF.W.0137.090731T0216Z-090731T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
916 PM CDT THU JUL 30 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
EXTREME SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1115 PM CDT
* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS 2 TO 4
INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE WILDERSVILLE...VALE...BRUCETON AND ATWOOD.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...FAIRGROUND ROAD...
HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD AT MILLS BRANCH...LARGE
ROAD AT RUSSIAN CREEK...LARGO ROAD 4...NORTHWOOD STREET IN PARSONS...
OAK PARK ROAD AT CHEROKEE HEIGHTS ROAD...OLD LEXINGTON ROAD AT BEAR
CREEK AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3575 8799 3573 8802 3567 8800 3565 8802
3556 8802 3545 8878 3568 8871 3564 8897
3612 8875 3615 8821 3613 8820 3596 8821
3586 8823 3582 8798
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 8:44 PM CDT, 32 minutes earlier.
Area forecast discussion, Jul 30, 8:44 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT THU JUL 30 2009
.UPDATE...
WHAT A VERY ACTIVE WEATHER EVENT FOR LATE THIS AFTERNOON AND EVENING
WITH REPORTS OF TORNADOES...DAMAGING WINDS...AND FLASH FLOODING.
WITH THE WESTERLIES SUPPRESSED WELL SOUTHWARD FOR THE MONTH OF
JULY...WE HAVE SEEN AN UNSEASONABLY STRONG SEVERE WEATHER EVENT.
AT MID-EVENING...SURFACE LOW PRESSURE OF ABOUT 1009 MB WAS LOCATED
JUST NORTHEAST OF MEMPHIS WITH A TRAILING COLD FRONT SOUTHWARD
INTO NORTHWEST MS. THE LOW PRESSURE SYSTEM IS FORECAST TO MOVE TO
THE NORTHEAST OVERNIGHT DRAGGING THE COLD FRONT THROUGH THE
MIDSOUTH. AN UPPER LEVEL TROUGH MOVING INTO THE MIDSOUTH WILL ALSO
MOVE EAST OF THE REGION OVERNIGHT. THE THREAT OF SEVERE WEATHER IS
QUICKLY ENDING AS THE ATMOSPHERE BECOMES LESS UNSTABLE ACROSS THE
MIDSOUTH. HOWEVER...FLASH FLOOD WARNINGS REMAIN IN EFFECT FROM EAST-
CENTRAL AR INTO MUCH OF WEST TN...DUE TO EARLIER HEAVY RAIN AND
ALSO HEAVY RAIN STILL MOVING THROUGH WEST TN. WILL KEEP FLASH
FLOOD WATCHES IN PLACE FOR NOW. THE NAM MODEL INDICATES ADDITIONAL
RAINFALL DEVELOPING OVERNIGHT ACROSS NORTH MS AHEAD OF THE
APPROACHING UPPER LEVEL TROUGH AND COLD FRONT. THE THREAT FOR
HEAVY RAIN DOES APPEAR TO BE DIMINISHING ACROSS PORTIONS OF
NORTHEAST AR AND THE MO BOOTHEEL...AND WILL BE EVALUATING THIS
AREA FOR POSSIBLY CANCELING THE FLASH FLOOD WATCH EARLY. WILL ALSO
BE ABLE TO CANCEL THE REMAINDER OF THE TORNADO WATCH SOON. UPDATED
TO MAKE MINOR CHANGES TO GRIDS / ZONES FOR NOW.
JCL
&&
.PREV DISCUSSION... /ISSUED 339 PM CDT THU JUL 30 2009/
COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE FORECAST AREA THIS EVENING BRINGING HEAVY RAINFALL CAUSING
FLASH FLOODING AND POSSIBLE STRONG TO SEVERE THUNDERSTORMS. THE
MAIN HAZARDS WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS ACROSS
NORTH MISSISSIPPI AND WEST TENNESSEE WILL BE DAMAGING WINDS AND
LARGE HAIL...ALTHOUGH CANNOT RULE OUT AN ISOLATED TORNADO. FEEL
PRETTY CONFIDENT THAT MOST AREAS WILL SEE RAINFALL AFTER 00Z SO
HAVE CONTINUED WITH CATEGORICAL POPS FOR TONIGHT. SURFACE LOW
PRESSURE SYSTEM CURRENTLY SITUATED ACROSS SOUTHWEST ARKANSAS WILL
MOVE ACROSS THE FORECAST AREA OVERNIGHT AND MOVE NORTHEAST OF THE
AREA BY MORNING ENDING THE HEAVY RAINFALL CHANCES. A FEW SHOWERS
AND THUNDERSTORMS MAY BE PRESENT ACROSS NORTHEAST MISSISSIPPI AND
WEST TENNESSEE EARLY FRIDAY. HIGH TEMPERATURES WILL STILL BE BELOW
NORMAL ON FRIDAY WITH HIGHS IN THE MID 80S EXPECTED.
HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA FRIDAY NIGHT
GIVING WAY TO DRY CONDITIONS. BUT ANOTHER UPPER LEVEL IMPULSE
WILL MOVE THROUGH THE UPPER LEVEL TROUGH STILL OVER THE REGION.
AS A RESULT...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ON SATURDAY...SATURDAY NIGHT...AND SUNDAY. ONCE
AGAIN...BELOW NORMAL TEMPERATURES CAN BE EXPECTED WITH THE
ADDITIONAL CLOUD COVER AND RAINFALL ACROSS THE AREA.
SUNDAY NIGHT AND INTO MONDAY WILL BE BRIEFLY DRY WITH HIGH
PRESSURE MOVING ACROSS THE AREA. HOWEVER...ANOTHER UPPER LEVEL
DISTURBANCE WILL GLANCE THE AREA MONDAY NIGHT BRINGING AN INCREASE
IN RAIN CHANCES FOR THE AREA. HOWEVER THIS TIME...RAINFALL
AMOUNTS WILL BE LIGHT WITH LESS THAN A HALF OF AN INCH EXPECTED.
BY MIDWEEK...THE GFS ADVERTISES THAT THE UPPER RIDGE OVER THE
CENTRAL PLAINS WILL FINALLY BEGIN TO BUILD OVER THE AREA BRINGING
MUCH DRIER AND WARMER CONDITIONS TO THE MIDSOUTH. IF THIS PANS
OUT...DRY WEATHER WILL CONTINUE WEDNESDAY THROUGH AT LEAST FRIDAY
WITH HIGH TEMPERATURES AROUND NORMAL IN THE LOWER 90S. HOWEVER...THE
ECMWF CONTINUES AN ACTIVE AND WET PATTERN NEXT WEEK SO WILL NEED
TO SEE FUTURE MODEL RUNS TO SEE HOW THIS TIME PERIOD WILL PLAY
OUT.
KNS
&&
.AVIATION...
00Z TAF CYCLE
SEVERE THREAT IS QUICKLY EVOLVING INTO A FLASH FLOODING THREAT
WITH VERY HEAVY RAINFALL OVER MANY OF THE TAF SITES ALONG WITH
POOR VISIBILITIES. LOW CEILINGS AND VISIBILITIES IN HEAVY RAIN
WILL TRANSITION TO PROBLEMS FROM LOW CLOUDS AND FOG LATER TONIGHT.
SOUTH WINDS WILL LIKELY SWITCH AROUND NORTHWEST AS SURFACE LOW
PRESSURE LIFTS FURTHER NORTHEAST AWAY FROM THE AREA. SKIES SHOULD
BECOME BKN TO POSSIBLY EVEN SCT BY TOMORROW AFTERNOON WITH LIGHT
WINDS.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 70 86 72 86 / 100 10 10 50
MKL 69 85 64 87 / 100 10 10 40
JBR 67 85 65 86 / 100 10 10 50
TUP 71 84 70 86 / 100 20 10 50
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR COAHOMA-DESOTO-
QUITMAN-TATE-TUNICA.
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
PANOLA-PONTOTOC-PRENTISS-TALLAHATCHIE-TIPPAH-TISHOMINGO-
UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR DYER-LAKE-LAUDERDALE-
OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.
&&Hazardous weather outlook, Jul 30, 8:50 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 850 PM CDT THU JUL 30 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-311100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 850 PM CDT THU JUL 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE MIDSOUTH THROUGH TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL ON THE ORDER OF 2 TO 4 INCHES...LOCALLY MORE...CAUSING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...REPORTS OF FLASH FLOODING...AND ANY REPORTS OF SEVERE WEATHER FROM EARLIER THIS EVENING...SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE. JCL
In the hours before
Local storm report, Jul 30, 7:57 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
757 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM NON-TSTM WND DMG WYNNE 35.23N 90.79W
07/30/2009 CROSS AR EMERGENCY MNGR
OFFICIAL REPORTS MINOR DAMAGE TO HOTEL...RESTAURANT AND
STORES. ALSO WINDOWS BLOWN OUT.
0402 PM TSTM WND DMG 4 SW DOWNTOWN MEMPHIS 35.09N 90.10W
07/30/2009 SHELBY TN PUBLIC
18 WHEELER TRAILER BLOWN OVER AT RIVERPORT ROAD AND PAUL
LOWRY DR.
0414 PM TORNADO E HARRISBURG 35.56N 90.72W
07/30/2009 POINSETT AR EMERGENCY MNGR
SHERIFF REPORTED TORNADO NEAR BAY LANE. NO DAMAGE AND NO
INJURIES
0432 PM TORNADO 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
07/30/2009 SHELBY TN PUBLIC
TORNADO ON THE GROUND NEAR I-240 AND SOUTH PARKWAY. ALSO
LIMBS ON EXPRESSWAY.
0451 PM TORNADO 5 SW LAKELAND 35.19N 89.79W
07/30/2009 F0 SHELBY TN NWS STORM SURVEY
TORNADO CONFIRMED. PRELIMINARY PATH 250 YDS WIDE AND 5
MILES LONG. ESTIMATED WINDS OF 80 TO 90 MPH. DAMAGE TO
CAR DEALERSHIP AND RESTAURANT.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS NWS EMPLOYEE
BRIEF TOUCHDOWN 1 MILE SOUTH OF FAIRHAVEN MISSISSIPPI.
ALSO POWER POLES DOWN.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO NEAR BETHAL ROAD AND US 78. DAMAGE TO COLLEGE
PARK SUBDIVISION. ABOUT 8 HOMES DESTROYED. 50 HOMES
DAMAGED.
0501 PM TORNADO 2 SSE OLIVE BRANCH 34.93N 89.82W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO SOUTH OF RTE 78 NEAR HIGHWAY 305. CARS
OVERTURNED.
0502 PM TORNADO 2 SE OLIVE BRANCH 34.93N 89.80W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO ON GROUND NEAR HACKS CROSS ROAD AND RTE 78.
0507 PM TSTM WND GST 7 S RIPLEY 35.64N 89.53W
07/30/2009 M86.00 MPH LAUDERDALE TN MESONET
86 MPH FROM MESONET OBSERVATION
0515 PM FLASH FLOOD 1 N HERNANDO 34.84N 89.99W
07/30/2009 DESOTO MS TRAINED SPOTTER
FLOODING AT GOODMAN AND GREENBROOK ROAD.
0553 PM FLASH FLOOD 2 N COLLIERVILLE 35.08N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER ON COLLIERVILLE-ARLINGTON ROAD NEAR STEWART RD.
WATER ABOUT 1 FOOT DEEP.
0553 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER OVER CURB ABOUT ONE FOOT DEEP.
0600 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
CREEK OUT OF BANK NORTH OF SHELTON ROAD
0625 PM FLASH FLOOD COLLIERVILLE 35.06N 89.68W
07/30/2009 SHELBY TN TRAINED SPOTTER
WATER OVER ROAD AT ROWLETT AND CENTER ROADS. DEBRIS
FLOATING IN STREET. FULL BLOCK IS IMPASSABLE.
0642 PM TSTM WND DMG BOLIVAR 35.26N 89.00W
07/30/2009 HARDEMAN TN EMERGENCY MNGR
POWER OUTAGES IN CITY. TREES DOWN IN CITY AND THROUGHOUT
HARDEMAN COUNTY.
0642 PM TSTM WND GST BOLIVAR 35.26N 89.00W
07/30/2009 E80.00 MPH HARDEMAN TN EMERGENCY MNGR
WIND ESTIMATED AT 70 TO 80 MPH AS STORM MOVED THROUGH
BOLIVAR.
0656 PM TSTM WND DMG SILERTON 35.35N 88.82W
07/30/2009 HARDEMAN TN PUBLIC
POWER LINES AND TREES DOWN.
0740 PM TSTM WND DMG 5 SW LEXINGTON 35.60N 88.46W
07/30/2009 HENDERSON TN EMERGENCY MNGR
STRUCTIAL DAMAGE TO BUILDINGS.
&&
TLSJRSpecial weather statement, Jul 30, 7:59 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 759 PM CDT THU JUL 30 2009 TNZ088-089-310145- FAYETTE TN-SHELBY TN- 759 PM CDT THU JUL 30 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... EAST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF CORDOVA AT 759 PM CDT...MOVING EAST AT 20 MPH. PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR COLLIERVILLE...CORDOVA AND GERMANTOWN...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 845 PM CDT.
Local storm report, Jul 30, 8:07 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
807 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM NON-TSTM WND DMG WYNNE 35.23N 90.79W
07/30/2009 CROSS AR EMERGENCY MNGR
OFFICIAL REPORTS MINOR DAMAGE TO HOTEL...RESTAURANT AND
STORES. ALSO WINDOWS BLOWN OUT.
0402 PM TSTM WND DMG 4 SW DOWNTOWN MEMPHIS 35.09N 90.10W
07/30/2009 SHELBY TN PUBLIC
18 WHEELER TRAILER BLOWN OVER AT RIVERPORT ROAD AND PAUL
LOWRY DR.
0414 PM TORNADO E HARRISBURG 35.56N 90.72W
07/30/2009 POINSETT AR EMERGENCY MNGR
SHERIFF REPORTED TORNADO NEAR BAY LANE. NO DAMAGE AND NO
INJURIES
0432 PM TORNADO 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
07/30/2009 SHELBY TN PUBLIC
TORNADO ON THE GROUND NEAR I-240 AND SOUTH PARKWAY. ALSO
LIMBS ON EXPRESSWAY.
0451 PM TORNADO 5 SW LAKELAND 35.19N 89.79W
07/30/2009 F0 SHELBY TN NWS STORM SURVEY
TORNADO CONFIRMED. PRELIMINARY PATH 250 YDS WIDE AND 5
MILES LONG. ESTIMATED WINDS OF 80 TO 90 MPH. DAMAGE TO
CAR DEALERSHIP AND RESTAURANT.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS NWS EMPLOYEE
BRIEF TOUCHDOWN 1 MILE SOUTH OF FAIRHAVEN MISSISSIPPI.
ALSO POWER POLES DOWN.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO NEAR BETHAL ROAD AND US 78. DAMAGE TO COLLEGE
PARK SUBDIVISION. ABOUT 8 HOMES DESTROYED. 50 HOMES
DAMAGED.
0501 PM TORNADO 2 SSE OLIVE BRANCH 34.93N 89.82W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO SOUTH OF RTE 78 NEAR HIGHWAY 305. CARS
OVERTURNED.
0502 PM TORNADO 2 SE OLIVE BRANCH 34.93N 89.80W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO ON GROUND NEAR HACKS CROSS ROAD AND RTE 78.
0507 PM TSTM WND GST 7 S RIPLEY 35.64N 89.53W
07/30/2009 M86.00 MPH LAUDERDALE TN MESONET
86 MPH FROM MESONET OBSERVATION
0515 PM FLASH FLOOD 1 N HERNANDO 34.84N 89.99W
07/30/2009 DESOTO MS TRAINED SPOTTER
FLOODING AT GOODMAN AND GREENBROOK ROAD.
0553 PM FLASH FLOOD 2 N COLLIERVILLE 35.08N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER ON COLLIERVILLE-ARLINGTON ROAD NEAR STEWART RD.
WATER ABOUT 1 FOOT DEEP.
0553 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER OVER CURB ABOUT ONE FOOT DEEP.
0600 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
CREEK OUT OF BANK NORTH OF SHELTON ROAD
0625 PM FLASH FLOOD COLLIERVILLE 35.06N 89.68W
07/30/2009 SHELBY TN TRAINED SPOTTER
WATER OVER ROAD AT ROWLETT AND CENTER ROADS. DEBRIS
FLOATING IN STREET. FULL BLOCK IS IMPASSABLE.
0642 PM TSTM WND DMG BOLIVAR 35.26N 89.00W
07/30/2009 HARDEMAN TN EMERGENCY MNGR
POWER OUTAGES IN CITY. TREES DOWN IN CITY AND THROUGHOUT
HARDEMAN COUNTY.
0642 PM TSTM WND GST BOLIVAR 35.26N 89.00W
07/30/2009 E80.00 MPH HARDEMAN TN EMERGENCY MNGR
WIND ESTIMATED AT 70 TO 80 MPH AS STORM MOVED THROUGH
BOLIVAR.
0656 PM TSTM WND DMG SILERTON 35.35N 88.82W
07/30/2009 HARDEMAN TN PUBLIC
POWER LINES AND TREES DOWN.
0740 PM TSTM WND DMG 5 SW LEXINGTON 35.60N 88.46W
07/30/2009 HENDERSON TN EMERGENCY MNGR
STRUCTIAL DAMAGE TO BUILDINGS.
0757 PM FUNNEL CLOUD LEXINGTON 35.65N 88.39W
07/30/2009 HENDERSON TN EMERGENCY MNGR
FUNNEL CLOUD IN LEXINGTON NEAR HIGHWAY 114 AND STANFORD
ROAD.
&&
TLSJRLocal storm report, Jul 30, 8:22 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
822 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM NON-TSTM WND DMG WYNNE 35.23N 90.79W
07/30/2009 CROSS AR EMERGENCY MNGR
OFFICIAL REPORTS MINOR DAMAGE TO HOTEL...RESTAURANT AND
STORES. ALSO WINDOWS BLOWN OUT.
0402 PM TSTM WND DMG 4 SW DOWNTOWN MEMPHIS 35.09N 90.10W
07/30/2009 SHELBY TN PUBLIC
18 WHEELER TRAILER BLOWN OVER AT RIVERPORT ROAD AND PAUL
LOWRY DR.
0414 PM TORNADO E HARRISBURG 35.56N 90.72W
07/30/2009 POINSETT AR EMERGENCY MNGR
SHERIFF REPORTED TORNADO NEAR BAY LANE. NO DAMAGE AND NO
INJURIES
0432 PM TORNADO 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
07/30/2009 SHELBY TN PUBLIC
TORNADO ON THE GROUND NEAR I-240 AND SOUTH PARKWAY. ALSO
LIMBS ON EXPRESSWAY.
0451 PM TORNADO 5 SW LAKELAND 35.19N 89.79W
07/30/2009 F0 SHELBY TN NWS STORM SURVEY
TORNADO CONFIRMED. PRELIMINARY PATH 250 YDS WIDE AND 5
MILES LONG. ESTIMATED WINDS OF 80 TO 90 MPH. DAMAGE TO
CAR DEALERSHIP AND RESTAURANT.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS NWS EMPLOYEE
BRIEF TOUCHDOWN 1 MILE SOUTH OF FAIRHAVEN MISSISSIPPI.
ALSO POWER POLES DOWN.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO NEAR BETHAL ROAD AND US 78. DAMAGE TO COLLEGE
PARK SUBDIVISION. ABOUT 8 HOMES DESTROYED. 50 HOMES
DAMAGED.
0501 PM TORNADO 2 SSE OLIVE BRANCH 34.93N 89.82W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO SOUTH OF RTE 78 NEAR HIGHWAY 305. CARS
OVERTURNED.
0502 PM TORNADO 2 SE OLIVE BRANCH 34.93N 89.80W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO ON GROUND NEAR HACKS CROSS ROAD AND RTE 78.
0507 PM TSTM WND GST 7 S RIPLEY 35.64N 89.53W
07/30/2009 M86.00 MPH LAUDERDALE TN MESONET
86 MPH FROM MESONET OBSERVATION
0515 PM FLASH FLOOD 1 N HERNANDO 34.84N 89.99W
07/30/2009 DESOTO MS TRAINED SPOTTER
FLOODING AT GOODMAN AND GREENBROOK ROAD.
0553 PM FLASH FLOOD 2 N COLLIERVILLE 35.08N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER ON COLLIERVILLE-ARLINGTON ROAD NEAR STEWART RD.
WATER ABOUT 1 FOOT DEEP.
0553 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER OVER CURB ABOUT ONE FOOT DEEP.
0600 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
CREEK OUT OF BANK NORTH OF SHELTON ROAD
0625 PM FLASH FLOOD COLLIERVILLE 35.06N 89.68W
07/30/2009 SHELBY TN TRAINED SPOTTER
WATER OVER ROAD AT ROWLETT AND CENTER ROADS. DEBRIS
FLOATING IN STREET. FULL BLOCK IS IMPASSABLE.
0642 PM TSTM WND GST BOLIVAR 35.26N 89.00W
07/30/2009 E80.00 MPH HARDEMAN TN EMERGENCY MNGR
WIND ESTIMATED AT 70 TO 80 MPH AS STORM MOVED THROUGH
BOLIVAR.
0642 PM TSTM WND DMG BOLIVAR 35.26N 89.00W
07/30/2009 HARDEMAN TN EMERGENCY MNGR
POWER OUTAGES IN CITY. TREES DOWN IN CITY AND THROUGHOUT
HARDEMAN COUNTY.
0656 PM TSTM WND DMG SILERTON 35.35N 88.82W
07/30/2009 HARDEMAN TN PUBLIC
POWER LINES AND TREES DOWN.
0740 PM TSTM WND DMG 5 SW LEXINGTON 35.60N 88.46W
07/30/2009 HENDERSON TN EMERGENCY MNGR
STRUCTIAL DAMAGE TO BUILDINGS.
0752 PM TORNADO LEXINGTON 35.65N 88.39W
07/30/2009 HENDERSON TN EMERGENCY MNGR
PROBABLE TORNADO. NUMEROUS TREES AND POWERLINES DOWN.
TRACK FROM SOUTHWEST OF LEXINGTON THROUGH LEXINGTON THEN
TO THE NORTHEAST ACROSS THE NATCHEZ TRACE. AREA HAD
NUMEROUS REPORTS OF FUNNEL CLOUDS.
0757 PM FUNNEL CLOUD LEXINGTON 35.65N 88.39W
07/30/2009 HENDERSON TN EMERGENCY MNGR
FUNNEL CLOUD IN LEXINGTON NEAR HIGHWAY 114 AND STANFORD
ROAD.
&&
TLSJRLocal storm report, Jul 30, 8:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM NON-TSTM WND DMG WYNNE 35.23N 90.79W
07/30/2009 CROSS AR EMERGENCY MNGR
OFFICIAL REPORTS MINOR DAMAGE TO HOTEL...RESTAURANT AND
STORES. ALSO WINDOWS BLOWN OUT.
0402 PM TSTM WND DMG 4 SW DOWNTOWN MEMPHIS 35.09N 90.10W
07/30/2009 SHELBY TN PUBLIC
18 WHEELER TRAILER BLOWN OVER AT RIVERPORT ROAD AND PAUL
LOWRY DR.
0414 PM TORNADO E HARRISBURG 35.56N 90.72W
07/30/2009 POINSETT AR EMERGENCY MNGR
SHERIFF REPORTED TORNADO NEAR BAY LANE. NO DAMAGE AND NO
INJURIES
0432 PM TORNADO 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
07/30/2009 SHELBY TN PUBLIC
TORNADO ON THE GROUND NEAR I-240 AND SOUTH PARKWAY. ALSO
LIMBS ON EXPRESSWAY.
0451 PM TORNADO 5 SW LAKELAND 35.19N 89.79W
07/30/2009 F0 SHELBY TN NWS STORM SURVEY
TORNADO CONFIRMED. PRELIMINARY PATH 250 YDS WIDE AND 5
MILES LONG. ESTIMATED WINDS OF 80 TO 90 MPH. DAMAGE TO
CAR DEALERSHIP AND RESTAURANT.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS NWS EMPLOYEE
BRIEF TOUCHDOWN 1 MILE SOUTH OF FAIRHAVEN MISSISSIPPI.
ALSO POWER POLES DOWN.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO NEAR BETHAL ROAD AND US 78. DAMAGE TO COLLEGE
PARK SUBDIVISION. ABOUT 8 HOMES DESTROYED. 50 HOMES
DAMAGED.
0501 PM TORNADO 2 SSE OLIVE BRANCH 34.93N 89.82W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO SOUTH OF RTE 78 NEAR HIGHWAY 305. CARS
OVERTURNED.
0502 PM TORNADO 2 SE OLIVE BRANCH 34.93N 89.80W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO ON GROUND NEAR HACKS CROSS ROAD AND RTE 78.
0507 PM TSTM WND GST 7 S RIPLEY 35.64N 89.53W
07/30/2009 M86.00 MPH LAUDERDALE TN MESONET
86 MPH FROM MESONET OBSERVATION
0515 PM FLASH FLOOD 1 N HERNANDO 34.84N 89.99W
07/30/2009 DESOTO MS TRAINED SPOTTER
FLOODING AT GOODMAN AND GREENBROOK ROAD.
0553 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER OVER CURB ABOUT ONE FOOT DEEP.
0553 PM FLASH FLOOD 2 N COLLIERVILLE 35.08N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER ON COLLIERVILLE-ARLINGTON ROAD NEAR STEWART RD.
WATER ABOUT 1 FOOT DEEP.
0600 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
CREEK OUT OF BANK NORTH OF SHELTON ROAD
0625 PM FLASH FLOOD COLLIERVILLE 35.06N 89.68W
07/30/2009 SHELBY TN TRAINED SPOTTER
WATER OVER ROAD AT ROWLETT AND CENTER ROADS. DEBRIS
FLOATING IN STREET. FULL BLOCK IS IMPASSABLE.
0642 PM TSTM WND DMG BOLIVAR 35.26N 89.00W
07/30/2009 HARDEMAN TN EMERGENCY MNGR
POWER OUTAGES IN CITY. TREES DOWN IN CITY AND THROUGHOUT
HARDEMAN COUNTY.
0642 PM TSTM WND GST BOLIVAR 35.26N 89.00W
07/30/2009 E80.00 MPH HARDEMAN TN EMERGENCY MNGR
WIND ESTIMATED AT 70 TO 80 MPH AS STORM MOVED THROUGH
BOLIVAR.
0656 PM TSTM WND DMG SILERTON 35.35N 88.82W
07/30/2009 HARDEMAN TN PUBLIC
POWER LINES AND TREES DOWN.
0740 PM TSTM WND DMG 5 SW LEXINGTON 35.60N 88.46W
07/30/2009 HENDERSON TN EMERGENCY MNGR
STRUCTIAL DAMAGE TO BUILDINGS.
0752 PM TORNADO LEXINGTON 35.65N 88.39W
07/30/2009 HENDERSON TN EMERGENCY MNGR
PROBABLE TORNADO. NUMEROUS TREES AND POWERLINES DOWN.
TRACK FROM SOUTHWEST OF LEXINGTON THROUGH LEXINGTON THEN
TO THE NORTHEAST ACROSS THE NATCHEZ TRACE. AREA HAD
NUMEROUS REPORTS OF FUNNEL CLOUDS.
0757 PM FUNNEL CLOUD LEXINGTON 35.65N 88.39W
07/30/2009 HENDERSON TN EMERGENCY MNGR
FUNNEL CLOUD IN LEXINGTON NEAR HIGHWAY 114 AND STANFORD
ROAD.
0845 PM FLASH FLOOD ARLINGTON 35.28N 89.66W
07/30/2009 SHELBY TN NWS EMPLOYEE
8 INCHES OF WATER COVERING HAYES ROAD IN ARLINGTON. ABOUT
125 YARDS OF ROAD COVERED IN WATER.
&&
TLSJRLocal storm report, Jul 30, 8:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM NON-TSTM WND DMG WYNNE 35.23N 90.79W
07/30/2009 CROSS AR EMERGENCY MNGR
OFFICIAL REPORTS MINOR DAMAGE TO HOTEL...RESTAURANT AND
STORES. ALSO WINDOWS BLOWN OUT.
0402 PM TSTM WND DMG 4 SW DOWNTOWN MEMPHIS 35.09N 90.10W
07/30/2009 SHELBY TN PUBLIC
18 WHEELER TRAILER BLOWN OVER AT RIVERPORT ROAD AND PAUL
LOWRY DR.
0414 PM TORNADO E HARRISBURG 35.56N 90.72W
07/30/2009 POINSETT AR EMERGENCY MNGR
SHERIFF REPORTED TORNADO NEAR BAY LANE. NO DAMAGE AND NO
INJURIES
0432 PM TORNADO 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
07/30/2009 SHELBY TN PUBLIC
TORNADO ON THE GROUND NEAR I-240 AND SOUTH PARKWAY. ALSO
LIMBS ON EXPRESSWAY.
0451 PM TORNADO 5 SW LAKELAND 35.19N 89.79W
07/30/2009 F0 SHELBY TN NWS STORM SURVEY
TORNADO CONFIRMED. PRELIMINARY PATH 250 YDS WIDE AND 5
MILES LONG. ESTIMATED WINDS OF 80 TO 90 MPH. DAMAGE TO
CAR DEALERSHIP AND RESTAURANT.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 DESOTO MS NWS EMPLOYEE
BRIEF TOUCHDOWN 1 MILE SOUTH OF FAIRHAVEN MISSISSIPPI.
ALSO POWER POLES DOWN.
0500 PM TORNADO 4 SE OLIVE BRANCH 34.91N 89.78W
07/30/2009 F1 DESOTO MS NWS STORM SURVEY
TORNADO DAMAGE NEAR BETHAL ROAD AND US 78. DAMAGE TO
NUMEROUS HOMES. PRELIMINARY WIDTH 300 YARDS AND WIDTH 4
MILES. PRELIMINARY RATING OF AN EF-1 WITH WINDS ESTIMATE
AT 105 MPH.
0501 PM TORNADO 2 SSE OLIVE BRANCH 34.93N 89.82W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO SOUTH OF RTE 78 NEAR HIGHWAY 305. CARS
OVERTURNED.
0502 PM TORNADO 2 SE OLIVE BRANCH 34.93N 89.80W
07/30/2009 DESOTO MS EMERGENCY MNGR
TORNADO ON GROUND NEAR HACKS CROSS ROAD AND RTE 78.
0507 PM TSTM WND GST 7 S RIPLEY 35.64N 89.53W
07/30/2009 M86.00 MPH LAUDERDALE TN MESONET
86 MPH FROM MESONET OBSERVATION
0515 PM FLASH FLOOD 1 N HERNANDO 34.84N 89.99W
07/30/2009 DESOTO MS TRAINED SPOTTER
FLOODING AT GOODMAN AND GREENBROOK ROAD.
0553 PM FLASH FLOOD 2 N COLLIERVILLE 35.08N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER ON COLLIERVILLE-ARLINGTON ROAD NEAR STEWART RD.
WATER ABOUT 1 FOOT DEEP.
0553 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
WATER OVER CURB ABOUT ONE FOOT DEEP.
0600 PM FLASH FLOOD 1 N COLLIERVILLE 35.07N 89.68W
07/30/2009 SHELBY TN AMATEUR RADIO
CREEK OUT OF BANK NORTH OF SHELTON ROAD
0625 PM FLASH FLOOD COLLIERVILLE 35.06N 89.68W
07/30/2009 SHELBY TN TRAINED SPOTTER
WATER OVER ROAD AT ROWLETT AND CENTER ROADS. DEBRIS
FLOATING IN STREET. FULL BLOCK IS IMPASSABLE.
0642 PM TSTM WND DMG BOLIVAR 35.26N 89.00W
07/30/2009 HARDEMAN TN EMERGENCY MNGR
POWER OUTAGES IN CITY. TREES DOWN IN CITY AND THROUGHOUT
HARDEMAN COUNTY.
0642 PM TSTM WND GST BOLIVAR 35.26N 89.00W
07/30/2009 E80.00 MPH HARDEMAN TN EMERGENCY MNGR
WIND ESTIMATED AT 70 TO 80 MPH AS STORM MOVED THROUGH
BOLIVAR.
0656 PM TSTM WND DMG SILERTON 35.35N 88.82W
07/30/2009 HARDEMAN TN PUBLIC
POWER LINES AND TREES DOWN.
0740 PM TSTM WND DMG 5 SW LEXINGTON 35.60N 88.46W
07/30/2009 HENDERSON TN EMERGENCY MNGR
STRUCTIAL DAMAGE TO BUILDINGS.
0752 PM TORNADO LEXINGTON 35.65N 88.39W
07/30/2009 HENDERSON TN EMERGENCY MNGR
PROBABLE TORNADO. NUMEROUS TREES AND POWERLINES DOWN.
TRACK FROM SOUTHWEST OF LEXINGTON THROUGH LEXINGTON THEN
TO THE NORTHEAST ACROSS THE NATCHEZ TRACE. AREA HAD
NUMEROUS REPORTS OF FUNNEL CLOUDS.
0757 PM FUNNEL CLOUD LEXINGTON 35.65N 88.39W
07/30/2009 HENDERSON TN EMERGENCY MNGR
FUNNEL CLOUD IN LEXINGTON NEAR HIGHWAY 114 AND STANFORD
ROAD.
0845 PM FLASH FLOOD ARLINGTON 35.28N 89.66W
07/30/2009 SHELBY TN NWS EMPLOYEE
8 INCHES OF WATER COVERING HAYES ROAD IN ARLINGTON. ABOUT
125 YARDS OF ROAD COVERED IN WATER.
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:03 PM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 3 hr |
| Jul 30, 7:05 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy, Madison | 70 min |
| Jul 30, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Madison | 61 min |
| Jul 30, 7:43 PM CDT | Tornado Warning | MEG | Carroll, Decatur, Henderson | 47 min |
| Jul 30, 7:54 PM CDT | Flash Flood Warning | MEG | Chester, Fayette, Hardeman, Haywood, Madison | 2 hr |
| Jul 30, 9:30 PM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 10 hr |
Nearby
Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.